Custom Search

News

Thursday 01 April 2004

[Alveolar hypoxemic interstitial pneumonia related to rituximab therapy]

By: Jullien V, Perrin C, Peyrade F, Lemoigne F, Chichmanian RM, Blaive B.

Rev Mal Respir 2004 Apr;21(2 Pt 1):407-10

INTRODUCTION: Rituximab is indicated for the treatment of low-grade lymphoma. Pulmonary toxicity related to rituximab is exceptional. CASE REPORT: Here we report a patient with non-Hodgkin lymphoma treated with "CHOP" chemotherapy (cyclophosphosphamide, adriamycin, vincristine and prednisolone) and rituximab who developed an interstitial pneumonia with acute respiratory failure. The differential diagnosis of this clinical and radiological diagnosis is discussed. CONCLUSION: Although cases of interstitial pneumonia associated with rituximab are rare, they may be severe and thus any patient experiencing respiratory symptoms on this therapy should be monitored closely.

Use of this site is subject to the following terms of use